Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 13 found articles
 
 
  On the structure of modules of vector-valued modular forms
 
 
Title: On the structure of modules of vector-valued modular forms
Author: Franc, Cameron
Mason, Geoffrey
Appeared in: The Ramanujan journal
Paging: Volume 47 (2017) nr. 1 pages 117-139
Year: 2017
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands